# SDR AUS20011291

- Difficulty date: December 7, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747*
- Engine: Rroyce RB211524*
- System (JASC): 5755 · Spoilers
- Part: Structure
- Part number: 65B023001
- Condition: Delaminated
- Location: Lt Nr 5 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT NR 5 SPOILER LOWER SURFACE DELAMINATED AND INBOARD EDGE CRACKED.
